# SDR GTIA2018041302579

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 19,147 hours, 8,831 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

10 MINUTES AFTER DEPARTURE ,  A MUSTY ODOR WAS DETECTED IN THE COCKPIT AND IN THE FWD CABIN BY THE FLIGHT ATTENDANTS .  COM PROCEDURE FOLLOWED AND ARE 5 HRT, NR 1 PACK OFF. ODOR DISIPATED SOON AFTER . APU WAS USED FOR ABOUT 5 MINUTES AFTER DEPARTURE.  PERFORMED INSPECTION ON BOTH ENGINES IAW TSM 71-00-00-710-801-A,  FOUND BOTH DEOILER OVERBOARD VENTS WITH OIL LEAKING . R & R BOTH DEOILER CARBON SEALS IAW AMM 72-60-31,  REPLACED BOTH ENG MATING RING'S IAW AMM 72-60-29, NO OTHER ISSUES FOUND. PERFORMED CLEANING OF THE ENVIROMENTAL CONTROLSYSTEM IAW AMM 21-00-00, RAN BOTH ENG. WITH BLEED , PACKS ON NO MUSTY FUME SMALL AT THIS TIME . A/C OK FOR CONTINUED SVC
